Day and Night Nurse - 24 Capsules

Regular price
£7.25
Regular price
£8.49
Sale price
£7.25
Description

Day and Night Nurse 24 Capsules

Day & Night Nurse Capsules helps to reduce fever, dries up runny nose and aids in deeper sleep so that you can wake up feeling stronger than the day before.

Category: Cough, Colds and Sore Throat

Manufacturer: GLAXOSMITHKLINE CONSUMER HEALTHCARE

USES: Symptomatic relief of colds, chills and influenza at night.

INGREDIENTS: 

  • Paracetamol 500mg
  • Pseudoephedrine Hydrochloride 30mg
  • Pholcodine 5mg
  • Paracetamol 500mg
  • Promethazine hydrochloride 10mg
  • Dextromethorphan Hydrobromide 7.5mg

DOSAGE:
Over 16 years: Daytime: 2 capsules every 4 hours up to a maximum of 3 doses in any 24 hour period. Night-time: 2 capsules just before bedtime. Only one dose should be taken at night. Not to be used for longer than 3 days except on medical advice. Under 16 years: not to be given.

Day & Night Nurse Capsules are for the relief of symptoms of cold and flu with associated congestion, including aches and pains, headache, fever, sore throat, blocked nose and sinuses.

Product Description:
Day & Night Nurse Capsules:
Day & Night Nurse Capsules provide relief of colds and influenza during both day and night. It helps to provide relief from all the symptoms of a cold and the flu, including headaches, sore throat pain, tickly coughs, and blocked nose.

How Does Day & Night Nurse Capsules Work?

Day capsules:
These orange and yellow coloured capsules offer a non-drowsy treatment to treat a variety of symptoms such as tickly coughs and blocked nose. As they are non-drowsy, it helps to go through your day in relaxing comfort. They contain Paracetamol 500mg, Pseudoephedrine hydrochloride 30mg, Pholcodine 5mg. to help you with your cold and flu symptoms.

Night Nurse capsules:
These green and white coloured capsules help to relieve fever, sore throat pain, headaches, and tickly cough, so you can get a good night's sleep. The contain paracetamol 500mg, Promethazine hydrochloride 10mg, Dextromethorphan hydrobromide 7.5mg to bring you relief from your cold and flu and aid a restful nights sleep.


RECENTLY VIEWED PRODUCTS

CUSTOMER REVIEWS